# SDR IPXA2017061818317

- Difficulty date: June 9, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING L/E BEADED DOUBLER AT XOS. 610.8-616.8 IS CRACKED.   REPAIRED THE DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 205.  MAJOR
